# SDR UF6A990735

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Failed
- Location: Galley
- Part time: 11,606 hours
- Component: Grimes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - EMERGENCY LIGHTS INOPERATIVE IN AFT GALLEY.  MAINTENANCE REPLACED POWER SUPPLY NR 7 BATTERY PACK.  OPS CHECK GOOD.  (M)
